# SDR SWIA202164921

- Difficulty date: December 31, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE TRACK FROM FS 499.00 TO FS 544.00 IS CORRODED   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED RH SIDE TRACK FROM FS 499.00 TO FS 544.00 IAW CRJ 200 AMM 53-01-11-000-802, 53-01-11-400-802 AND SRM 51-40-11
